Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Orthogonal polynomials, measures and recurrences on the unit circle

Author: Paul Nevai
Journal: Trans. Amer. Math. Soc. 300 (1987), 175-189
MSC: Primary 42C05
MathSciNet review: 871671
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New characterizations are given for orthogonal polynomials on the unit circle and the associated measures in terms of the reflection coefficients in the recurrence equation satisfied by the polynomials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C05

Retrieve articles in all journals with MSC: 42C05

Additional Information

PII: S 0002-9947(1987)0871671-9
Keywords: Orthogonal polynomials, recurrence formulas, difference equations, Szegö Theory
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia